Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)
Differencialʹnye uravneniâ, Tome 11 (1975) no. 9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_9_a24,
author = {\`E. M. Saak},
title = {Letter to the editors: {{\textquotedblleft}The} solvability of the {Dirichlet} problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}${\textquotedblright} {(Differencial'nye} {Uravnenija} 9 (1973), 2048{\textendash}2051)},
journal = {Differencialʹnye uravneni\^a},
pages = {1713},
year = {1975},
volume = {11},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_9_a24/}
}
TY - JOUR
AU - È. M. Saak
TI - Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)
JO - Differencialʹnye uravneniâ
PY - 1975
SP - 1713
VL - 11
IS - 9
UR - http://geodesic.mathdoc.fr/item/DE_1975_11_9_a24/
LA - ru
ID - DE_1975_11_9_a24
ER -
%0 Journal Article
%A È. M. Saak
%T Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)
%J Differencialʹnye uravneniâ
%D 1975
%P 1713
%V 11
%N 9
%U http://geodesic.mathdoc.fr/item/DE_1975_11_9_a24/
%G ru
%F DE_1975_11_9_a24
È. M. Saak. Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051). Differencialʹnye uravneniâ, Tome 11 (1975) no. 9. http://geodesic.mathdoc.fr/item/DE_1975_11_9_a24/